# SDR CALA9801704

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN BRACKET WHERE RT WING NR 6 LEADING EDGE FLAP ACTUATOR MOUNTS.  THE BRACKET WAS REMOVED AND A NEW BRACKET WAS INSTALLED IAW SRM 51-40-3, 51-30-2, AND 51-10-2.
